question-icon

What are the side effects of Repatha?

default
Posted on Fri, 12 May 2017
Question: my wife received the injection "Repatha" Monday morning and has since been suffering a tender pain on the L side of body down L arm and under arm to L knee any relation?
doctor
Answered by Dr. Pavan Kumar Gupta (3 hours later)
Brief answer.....yes your wife aches could be due to inj REPATHA
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.
Use of injection REPATHA can cause backaches,muscle pains,joint pains,headache,sneezing,chills etc.
So it seems that your wife's aches could be due the injection REPATHA.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Repatha?

Brief answer.....yes your wife aches could be due to inj REPATHA Detailed answer... Hello, Thanks for the query. I have read your query and understand your concern. Use of injection REPATHA can cause backaches,muscle pains,joint pains,headache,sneezing,chills etc. So it seems that your wife's aches could be due the injection REPATHA. I hope it helps,however you are most welcome to revert to me for any further query. Best of luck Thanks